# SDR F3LA2018052200345

- Difficulty date: May 10, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 5526
- Aircraft time: 19,834 hours, 7,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Frame 66
- Part time: 19,834 hours, 7,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM AT Y512.5,  FRAME 66.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-14-283-002.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-11, SRM 51-44-11, AND SRM 51-72-11.
